# SDR SWIA2020090152097

- Difficulty date: July 25, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR BEAM AT FS 559+80 CORRODED ON INBD SIDE   (C-CHECK) RO 8/28/2020    REPLACED FLOOR BEAM UPPER CAP ANGLE FS 559+8  TO FS 568 AND AFT. FLOOR BEAM SPLICE "U" CHANNEL AT FS 568 RBL 9. REF: CRJ-200 SRM AND REO. RESTORED FINISH . REF: CRJ-200 SRM. APPLIED CIC TO REPAIRED AREA AS REQUIRED. REF: CRJ-200 SRM. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD.
